MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. VERSACROSS RF WIRE; CATHETER, SEPTOSTOMY

BAYLIS MEDICAL COMPANY INC. VERSACROSS RF WIRE; CATHETER, SEPTOSTOMY
Model Number VXW-35-230-P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 10/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is no evidence to suggest that the baylis medical devices caused or contributed to the reported incident.However, as a baylis medical devices were reported to be among the devices used in the procedure, baylis medical has decided to submit this report.There is no suspected device malfunction.Dhr review was completed for the lot in question and all the devices fulfilled all requirements prior to release.
 
Event or Problem Description
The versacross rf wire and versacross transseptal sheath were used during a mitraclip procedure.Upon transseptal access, a blood clot was observed on the devices on the left side of the heart.Heparin was administered and the versacross rf wire was retracted while aspirating.The clot was captured and no adverse reactions occurred.There is no evidence to suggest that the baylis medical devices caused or contributed to the reported incident.However, as a baylis medical devices were reported to be among the devices used in the procedure, baylis medical has decided to submit this report.A separate problem report has been submitted for the versacross transseptal sheath with the report number 9710452-2021-00051.

Brand Name
VERSACROSS RF WIRE
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
2775 matheson blvd. east
mississauga, ontario L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
meghal khakhar
2775 matheson blvd. east
mississauga, ontario L4W 4-P7
CA   L4W 4P7
MDR Report Key12804159
Report Number9710452-2021-00052
Device Sequence Number17514182
Product Code DXF
UDI-Device Identifier00685447003311
UDI-Public(01)00685447003311(17)240707(10)VXFA060721
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/07/2024
Device Model NumberVXW-35-230-P
Device Lot NumberVXFA060721
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Initial Report FDA Received Date11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown